# SDR CA090129011

- Difficulty date: January 27, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: S21558500
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE, CAUTION MESSAGE PROX SYST CHAN.  ON APPROACH, NORMAL LDG EXTENSION INOPERATIVE.  ALTERNATE EXTENSION USED.  AIRCRAFT LANDED.  DURING TAXI, STEERING INOP CAUTION MESSAGE ON ED1.  MAINTENANCE REPLACED PSEU AS PER AMM 32-61-01-000-/400-801.  THE STEERING INOP MESSAGE WAS THE CONSEQUENCE OF LDG ALTERNATE HANDLE BEING NOT COMPLETELY PULLED IN.  PSEU 8-648-08 D865 INOPERATIVE INTERNAL 16756.18/14104.
